# SDR SWAA2016061452852

- Difficulty date: April 25, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 34,733 hours, 17,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED AT BS 540, STR 22L, 2ND LOWER AFT HOLE.  REPAIRED SKIN IAW ER AND EA.
